# SDR 3HCR20110927002

- Difficulty date: September 27, 2011
- Submitted: September 27, 2011
- Operation: General aviation
- Aircraft: N361AL
- Make and model: Bell 206L-3
- Aircraft serial: 51212
- Engine: Allsn 250C30
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Shaft
- Part number: 2541924
- Condition: Cracked
- Location: Fuel Control
- Part time: 971 hours
- Component: Fuel Control, Honeywell, DPV1
- Component part number: 2549092823087146
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT FAILED TO LIGHT OFF.  INSPECTED AND FOUND TORSION SHAFT LEAKING.
